MathSciNet Relay Station
MathSciNet bibliographic data
MR2034110 (2004m:65197) 65N30 (78A25)
Hu, Qiya; Zou, Jun Substructuring preconditioners for saddle-point problems arising from Maxwell's equations in three dimensions. Math. Comp. 73 (2004), no. 245, 35–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement